On solution of weakly singular integral equations by the method of mechanical quadratures
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 76-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a38,
author = {G. M. Vainikko and A. Pedas},
title = {On solution of weakly singular integral equations by the method of mechanical quadratures},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {76--77},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a38/}
}
TY - JOUR AU - G. M. Vainikko AU - A. Pedas TI - On solution of weakly singular integral equations by the method of mechanical quadratures JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1987 SP - 76 EP - 77 VL - 180 UR - http://geodesic.mathdoc.fr/item/TM_1987_180_a38/ LA - ru ID - TM_1987_180_a38 ER -
G. M. Vainikko; A. Pedas. On solution of weakly singular integral equations by the method of mechanical quadratures. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 76-77. http://geodesic.mathdoc.fr/item/TM_1987_180_a38/